# SDR ASAA1058008

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 12,554 hours, 3,736 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK AND ENGINE START THE LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.  DUPLICATED LEFT PACK LIGHT ON RECALL.  BITE TEST NR 1 CONTROLLER SHOWED NR 1 TCV.  RESET FAULT.  LEFT PACK OPS NORMAL REF MM 21 00 00.  GROUND VERIFICATION SUCCESSFUL.
